Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 187, NWS Mobile, AL

May 12, 2009Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at May 12, 2009, 4:37 PM CDT for Stone County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2009, 4:37 PM CDT (21:37 UTC)
Expired
May 12, 2009, 5:15 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Stone County, MS

The radar

The Mobile radar (KMOB), 94 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:55 PM CDTHAIL 12 S Wiggins, MSREPORT FROM CONVENIENCE STORE EMPLOYEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 122137
SVRMOB
MSC131-122215-
/O.NEW.KMOB.SV.W.0187.090512T2137Z-090512T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WIGGINS...

* UNTIL 515 PM CDT

* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THIS STORM WAS NEAR PERKINSTON...OR
  ABOUT NEAR WIGGINS. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHEAST OF ROGERS LAKE BY 515 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3090 8934 3091 8904 3073 8905 3068 8913
      3068 8922 3066 8922 3065 8923 3065 8933
      3065 8934
TIME...MOT...LOC 2137Z 089DEG 2KT 3082 8921

$$
1 follow-up statement
000 
WWUS54 KMOB 122155
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT TUE MAY 12 2009

MSC131-122215-
/O.CON.KMOB.SV.W.0187.000000T0000Z-090512T2215Z/
STONE MS-
455 PM CDT TUE MAY 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN STONE COUNTY...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS OVER 60 MPH.  THIS STORM WAS NEAR 
PERKINSTON...MOVING SOUTHWEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF PERRY BY 510 PM CDT...
  6 MILES NORTHEAST OF ROGERS LAKE BY 515 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3074 8934 3083 8934 3090 8923 3091 8917
      3080 8905 3068 8918 3068 8922 3066 8922
      3065 8923 3065 8924
TIME...MOT...LOC 2155Z 048DEG 4KT 3080 8920

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:54 PM CDT, 43 minutes earlier.

Area forecast discussion, May 12, 3:54 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT TUE MAY 12 2009

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...THE SURFACE ANALYSIS
SHOWS A WEAK FRONTAL BOUNDARY EXTENDING FROM THE COAST OF THE
NORTHWEST FLORIDA PANHANDLE WESTWARD INTO NORTHERN LOUISIANA.
ISOLATED CONVECTION OVER THE AREA FIRING ON A COMBINATION OF AN
OUTFLOW BOUNDARY AND THE SEA BREEZE FRONT.  A MCS OVER ARKANSAS IS
ASSOCIATED WITH A WELL DEFINED SHORTWAVE SEEN IN THE WATER VAPOR
LOOP WHICH WILL TRANSLATE EAST-SOUTHEAST ALONG THE FRONTAL BOUNDARY
AND POSSIBLY ARRIVE IN THE FORECAST AREA OVERNIGHT.  WITH THE
EVENING CONVECTION AND POSSIBLE MCS MOVING IN LATER TONIGHT WILL GO
WITH CHANCE POPS OVER MUCH OF THE AREA.  SURFACE BASED CAPES WILL BE
IN THE RANGE OF 500-1000 J/KG OVERNIGHT BUT SEVERE STORM DEVELOPMENT
WILL BE LIMITED BY MARGINAL DRY AIR ALOFT AND WET BULB ZERO VALUES
NEAR 12 KFT AS WELL AS WEAK SHEAR WITH 0-1 KM HELICITIES NEAR 50
M2/S2.  THE FRONTAL BOUNDARY GRADUALLY SHIFTS NORTHWARD THROUGH
WEDNESDAY LEAVING THE FORECAST AREA IN A LIGHT SOUTHERLY FLOW
PATTERN BY THURSDAY AS LARGE RIDGING OVER THE EASTERN STATES SHIFTS
INTO THE ATLANTIC.  STUBBORN DEEP RIDGING LINGERS OVER THE SOUTHEAST
STATES THROUGH FRIDAY NIGHT AND MAINTAINS A LIGHT ONSHORE FLOW
THROUGH THE PERIOD CONDUCIVE TO SEA BREEZE CONVECTIVE DEVELOPMENT
EACH DAY.  HAVE STAYED WITH CHANCE POPS EACH DAY WITH SLIGHT CHANCE
AT NIGHT FOR THE DIURNAL CONVECTIVE PATTERN.  WILL NEED TO CONTINUE
TO MONITOR EACH DAY FOR PULSE SEVERE STORM POTENTIAL DUE TO DECENT
SURFACE BASED CAPES NEAR 2500 J/KG...DESPITE LIMITED DRY AIR ALOFT
AND VIRTUALLY NON-EXISTENT SHEAR FROM 0-1 KM.  DAYTIME TEMPERATURES
WILL BE NEAR SEASONABLE LEVELS AND MILD AT NIGHT. /29

&&

.LONG TERM...FOR SATURDAY THROUGH TUESDAY...A LONGWAVE TROF EVOLVES
OVER THE PLAINS AND SHIFTS EASTWARD THROUGH SUNDAY...BRINGING A
FRONT THROUGH THE FORECAST AREA.  THIS IS A BIT FASTER THAN THE 00Z
RUN BUT WILL LEAVE CHANCE POPS IN FOR MONDAY FOR NOW AND LET THE
MIDSHIFT REASSESS.  DRY CONDITIONS FOLLOW FOR TUESDAY IN THE WAKE OF
THE FRONT.  SEASONABLE TEMPERATURES CONTINUE THROUGH THE PERIOD. /29

&&

.AVIATION...18Z ISSUANCE...ANOTHER ROUND OF CONVECTION SHOULD JOIN
BLOB CURRENTLY MOVING SOUTHEAST OVER SOUTHEASTERN SECTIONS OF THE
FA.  PRETTY MUCH A SUMMERTIME STANDARD EXPECTED...WITH MORE
CONVECTION FIRING THIS AFTERNOON...LASTING THROUGH THE EVENING
HOURS. /16

&&

.MARINE...SURFACE HIGH PRESSURE OVER THE NORTHEASTERN CONUS WILL
SHIFT EASTWARD OVER THE OPEN NORTH ATLANTIC THROUGH THE WEEK...WITH
GENERAL NORTHEASTERLY FLOW BECOMING SOUTHEASTERLY BY THE WEEKEND.
THE SURFACE HIGH WILL SHIFT SOUTHWARD THROUGH THE WEEKEND BY AN
UPPER SYSTEM MOVING OVER THE NORTHERN CONUS...WITH A FRONT
APPROACHING THE NORTHERN GULF COAST SUNDAY...MOVING OFFSHORE SUNDAY
NIGHT INTO MONDAY. /16

&&

.FIRE WEATHER...NO CONCERNS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  84  69  85 /  30  40  20  30
PENSACOLA   68  83  70  83 /  30  40  20  40
DESTIN      70  81  71  82 /  30  40  20  40
EVERGREEN   65  82  65  84 /  30  50  20  50
WAYNESBORO  64  84  64  85 /  30  40  20  30
CAMDEN      64  82  65  84 /  20  50  20  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 12, 5:30 AM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT TUE MAY 12 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT TUE MAY 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE
...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
DEVELOPING THIS MORNING ENDURING THROUGH VERY LATE AFTERNOON AND
POSSIBLE EARLY EVENING. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS BUT MAY PRODUCE 45 TO 55 MPH WIND GUSTS AND PEA TO DIME-SIZED
HAIL.

ALSO...SOME STORMS TODAY WILL BE CAPABLE OF VERY HEAVY
RAINFALL...WITH SOME STORMS CAPABLE OF DUMPING THREE INCHES PER
HOUR OVER ANY ONE GIVEN LOCATION. SLOW STORM MOTION...SOUTHEAST 5 TO
10 MPH...WILL FURTHER EXACERBATE THE HEAVY RAINFALL PROBLEM.
MONITOR THIS SITUATION CLOSELY BECAUSE SOME AREAS MAY RECEIVE FLOOD
WARNINGS LATER TODAY.

A FLOOD WARNING REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER IN
CHOCTAW...CLARKE AND WASHINGTON COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW
STORMS MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON AND EARLY
EVENING HOURS...ESPECIALLY AWAY FROM THE COAST...AND NORTH OF
HIGHWAY 84.

AN UNSEASONABLY STRONG COLD FRONT WILL MOVE INTO THE DEEP SOUTH
SUNDAY NIGHT AND MONDAY.  AT THIS TIME..THE THREAT FOR SEVERE
THUNDERSTORMS AND VERY HEAVY RAINFALL ARE POSSIBLE SUNDAY
AFTERNOON...SUNDAY NIGHT AND MONDAY. THE EXACT TIMING OF THIS SYSTEM
MAY CHANGE...SO STAY TUNED.

THE RIP CURRENT THREAT WILL ALSO INCREASE BY SATURDAY AS  SOUTHEAST
WINDS PERSIST AND INCREASE IN SPEED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE
WEATHER IS NOT EXPECTED TO BE REQUIRED THROUGH TUESDAY.

In the hours before

Special weather statement, May 12, 10:42 AM CDT, 5 hours 55 minutes before
ALZ055-059-062-FLZ001-003-121630-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
1042 AM CDT TUE MAY 12 2009

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING
ESCAMBIA COUNTY...MONROE COUNTY...BALDWIN COUNTY...SANTA ROSA
COUNTY...

AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF THUNDERSTORMS...SOME STRONG...OVER A WIDE AREA
EXTENDING FROM 10 MILES NORTHWEST OF ATMORE NEAR BOONEVILLE TO NEAR
APPLETON...BREWTON...AND FLOMATION...MOVING SOUTHEAST AT 20
MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...VOCATION...SARDINE...CENTURY...CHUMUCKLA...FLOMATON...I65
AND AL 113...BARNETT CROSSROADS...WAHL...WALLACE...FOSHEE...ROCK
HILL...RIVERVIEW...POLLARD...OSAKA...KIRKLAND...KEEGO...EAST
BREWTON...DIXONVILLE...BREWTON...APPLETON...MUNSON...JAY...BERRYDALE
AND ALLENTOWN

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 12, 1:21 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT TUE MAY 12 2009

FLZ005-006-121845-
INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...DESTIN AND FORT WALTON BEACH...
121 PM CDT TUE MAY 12 2009

...A STRONG THUNDERSTORM WILL AFFECT OKALOOSA COUNTY...

AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF VALPARAISO...MOVING SOUTHEAST AT
15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
VALPARAISO...NICEVILLE...POSTIL...SEMINOLE AND DESTIN THROUGH 145 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, May 12, 3:06 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
306 PM CDT TUE MAY 12 2009

ALZ061-122045-
UPPER MOBILE-
306 PM CDT TUE MAY 12 2009

...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF EARLVILLE...MOVING EAST AT 5
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WILMER...GEORGETOWN AND GULFCREST THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, May 12, 3:43 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT TUE MAY 12 2009

ALZ052-061-122130-
UPPER MOBILE-WASHINGTON-
343 PM CDT TUE MAY 12 2009

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON AND MOBILE
COUNTIES...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES WEST OF GULFCREST...MOVING NORTHEAST AT 5
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CHUNCHULA...GULFCREST...CHUNCHULA...SIDNEY AND CITRONELLE THROUGH 430
PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 4:53 AM CDTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.